Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 1


Published
on

April 1, 2017


Pages

43-51


DOI

Article

Solution of the Dirac Equation in a Curved Space with a Static Metric

Check for updates


Authors

A. D. Alhaidari* Affiliation:
Saudi Center for Theoretical Physics, P. O. Box 32741, Jeddah 21438, Saudi Arabia; 937 Mandana Blvd, Oakland, CA 94610, USA


Abstract

Compatibility of symmetric quantization of the Dirac equation in a curved space with general covariance gives a special representation of the spin connections in which their dot product with the Dirac gamma matrices becomes equal to the “covariant divergence” of the latter. Requiring that the square of the equation gives the conventional Klein -Gordon equation in a curved space results in an operator algebra for the Dirac gamma matrices that involves the “covariant derivative” connections and the Riemann-Christoffel connections. In 1+1 space-time with static metric, we obtain exact solutions of this Dirac equation model for some examples. We also introduce interaction in the model for various coupling modes and solve it in the same space for a given potential configuration.


Keywords

curved space, symmetric quantization, Dirac equation, matrix operator algebra, static metric, 1+1 curved space -time


Citation

Alhaidari, A. D. (2017). Solution of the dirac equation in a curved space with a static metric. Quantum Physics Letters, 6(1), 43–51. https://doi.org/10.18576/qpl/060107

Published by: Engineering Journals

Engineering Journals Logo